# SDR N6WA2013061502

- Difficulty date: June 15, 2013
- Submitted: June 19, 2013
- Operation: Air carrier
- Aircraft: N163GJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10255
- Aircraft time: 20,417 hours, 13,846 cycles
- System (JASC): 5270 · Door Warning System
- Part: Warning System
- Condition: Malfunctioned
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RED PASSENGER DOOR MESSAGE WHEN DOOR CLOSED.  INSP & CLOSED PAX DOOR IAW AMM 52-70-04, PULLED & COLLARED CB R8,R9 ON CB P2, GROUND AVIONICS COOLING DEFERED ON MEL ITEM 3 THIS LOG PAGE.  ENSURED PAX & AFT CARGO DOORS CLOSED & LOCKED PRIOR TO DEPARTURE. EVALUATED & INSPECTED ACFT AND FOUND TO BE SAFE CONDITION FOR ONE TIME FERRY FLIGHT.
